# SDR DL73K010311

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 48,698 hours, 38,623 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Component: Gear Lite Assy, 3186301001
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON LANDING GEAR EXTENSION, RT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE.  BULB CK WAS GOOD.  CYCLED GEAR WITH SAME INDICATION.  PUSHED LIGHT ASSY SEVERAL TIMES.  THEN RT GEAR  LIGHT CAME ON.  ALL INDICATIONS GOOD.  CONFIRMED GEAR DOWN WITH CONFIG HORN AND TOWER FLY BY.  CKED RT GEAR DOWNLOCK SENSOR AND TARGET.  CKS OK. FOUND RT GEAR GREEN LIGHT ASSY BAD.  REPLACED LIGHT ASSY.  ALL IND NOW NORMAL.  OK FOR SVC.
